# SDR YENA2025051200470

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11604
- Aircraft time: 5,591 hours, 862 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 889166
- Part serial: 58173
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,550 hours, 250 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#323, JFK-LAX. (ETOPS) ' ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ) ENG 2 FIRE LOOP A FAULT ECAM APPEARED IN CRUISE FLIGHT FL340.  AFTER CAREFUL MONITORING OF ENG 2 FIRE LOOP NO FAULTS NOTED SINCE TIME OFF REMOVAL AND REPLACEMENT OF LOOP A ON 5/12/2025 MDDR CLEARED NO ISSUES NOTED AT THIS TIME.
